# SDR DHL2001806616

- Difficulty date: April 2, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - MAIN CARGO COMPT. BATHTUB FITTING CRACKED 2 INCH AT STA 680 L-7L.REMOVED CRACKED BATHTUB FITTING STA 680 L-7L IAW SRM 51-1-20D PAGE 21.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW BATHTUB FITTING IAW SRM 51-1-20D PAGE 9.
